Journal of Symbolic Logic

Alfred Tarski's Work in Model Theory

Robert L. Vaught

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 4 (1986), 869-882.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742226

Mathematical Reviews number (MathSciNet)
MR865914

Zentralblatt MATH identifier
0619.03007

JSTOR
links.jstor.org

Citation

Vaught, Robert L. Alfred Tarski's Work in Model Theory. J. Symbolic Logic 51 (1986), no. 4, 869--882. https://projecteuclid.org/euclid.jsl/1183742226


Export citation